MathSciNet Relay Station
MathSciNet bibliographic data
MR1122079 (93a:33003) 33B20
Temme, N. M. Asymptotic inversion of incomplete gamma functions. Math. Comp. 58 (1992), no. 198, 755–764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement